Alert archive / Georgia / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 244, NWS Atlanta, GA

July 25, 2020Jefferson County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 25, 2020, 2:25 PM EDT for Jefferson County, Georgia. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 25, 2020, 2:25 PM EDT (18:25 UTC)
Expired
Jul 25, 2020, 3:00 PM EDT
In force
35 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Jefferson County, GA

The radar

The Robins AFB radar (KJGX), 104 km from the middle of the area, began a volume at 18:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.4 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2020-07-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 694 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2020-07-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -32 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
694 J/kg
Mixed-layer CIN
-76 J/kg
Mixed-layer LCL
993 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-32 m²/s²
0-3 km storm-relative helicity
-8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

678 
WUUS52 KFFC 251825
SVRFFC
GAC163-251900-
/O.NEW.KFFC.SV.W.0244.200725T1825Z-200725T1900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
225 PM EDT Sat Jul 25 2020

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Central Jefferson County in east central Georgia...

* Until 300 PM EDT.

* At 225 PM EDT, a severe thunderstorm was located near Wrens, or 11
  miles north of Louisville, moving south at 10 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Louisville, Wrens, Stapleton, Matthews, Stellaville and Stapletons
  Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3315 8227 3307 8229 3305 8229 3295 8227
      3292 8228 3293 8252 3294 8254 3322 8249
      3323 8227 3317 8226
TIME...MOT...LOC 1825Z 000DEG 11KT 3316 8239 

HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 7:26 AM EDT, 6 hours 59 minutes earlier.

Area forecast discussion, Jul 25, 7:26 AM EDT, 6 hours 59 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
726 AM EDT Sat Jul 25 2020

.PREV DISCUSSION... /Issued 358 AM EDT Sat Jul 25 2020/

..Morning Area Forecast Discussion for July 25...

SHORT TERM /Today through Sunday/...

Weakness in the ridging aloft has developed with a weak trough
situated across the CWA. This weak trough aloft will continue
through the remainder of the short term. At the surface, high
pressure will remain in control of the sensible weather through the
short term. However, a surface trough will develop across the
eastern seaboard.

A typical summertime pattern expected today and tomorrow with
afternoon/evening showers and thunderstorms. Convection may try and
develop fist within the weakness of the upper level ridge and then
continue to feed on mesoscale/outflow boundaries throughout the
evening(s). Models have seemed to be overdoing the pops lately, and
not confident enough to go likely at this time. Boundary layer flow
remains very light and slow moving storms will have the potential to
produce locally heavy rainfall. Widespread severe weather is not
anticipated, but an isolated strong/severe thunderstorm cannot be
ruled out. The primary hazards for severe weather would be
gusty/damaging winds and frequent lightning both days.

NListemaa

LONG TERM /Sunday Night through Friday/...

Long term begins Sunday night with anticyclonic rossby wave break in
progress across the eastern third of the CONUS which will elongate
a positive PV anomaly over the western Atlantic into a streamer
that breaks over the southeastern US that will represent a
continued weakness in the 500 mb ridging over the area. Large lobe
of high PV air will dive in behind the wave break, bringing a
broad trough into the Northeast next week that will force a slowly
moving cold front into or just north of the forecast area by
midweek which should act as a focus for increased diurnally driven
PoPs. A subtropical ridge will begin to build over the western
CONUS around which several shortwaves will traverse, which are
forecast to interact with the baroclinic zone left behind by the
front and generate a surface cyclone somewhere to the west of the
CWA. This is forecast to bring decent moisture and rainfall into
the area by the end of the forecast period, though the exact
placement and timing of the cyclone is still uncertain, with a
range of solutions offered by guidance, which ultimately will
determine the extent of impacts to the CWA. Beyond this point,
will need to keep an eye on the tropics, as EPS and operational
Euro as well as some members of the GEFS bring tropical wave that
has emerged into the Atlantic off Africa towards the US, though it
is far, far too early to have faith in any exact track.

One upside to our rainy forecast is a return to more seasonable
temperatures, with forecast highs in the upper 80s to the north with
low to mid 90s toward central Georgia. Plenty of moisture will still
be in place, so heat indices will still be flirting with 100 in some
areas, though it would honestly be more unusual if they were not.
The surface low forecast to form by the end of the week will be able
to tap into the deep moisture across the area, so if best forcing
for lift were to end up over the CWA (which some guidance does
depict), some hefty area wide rainfall totals will be possible,
though as stated above, plenty of uncertainty still remains around
this system.

Lusk

&&

.AVIATION...
12Z Update...
Scattered afternoon/evening thunderstorms possible again today.
Hi-res models show some isolated activity popping up around 17-18Z
then becoming more scattered around 19-20Z. Have tried to narrow
the PROB30 group down to the best timing for precip. Some SCT025
and 050 likely this morning. Winds will remain light and out of
the east.

//ATL Confidence...12Z Update...
Med confidence all elements.
NListemaa

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          89  71  91  71 /  40  40  30  20
Atlanta         88  72  89  73 /  40  40  40  20
Blairsville     82  65  83  65 /  40  40  50  20
Cartersville    90  70  91  71 /  40  40  40  20
Columbus        93  73  93  73 /  40  40  40  20
Gainesville     87  70  89  70 /  40  40  40  20
Macon           92  71  93  72 /  40  40  20  20
Rome            91  70  91  71 /  40  40  40  20
Peachtree City  89  70  89  70 /  40  40  40  10
Vidalia         92  73  93  73 /  40  40  30  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...NListemaa
LONG TERM....Lusk
AVIATION...NListemaa
Hazardous weather outlook, Jul 25, 11:47 AM EDT, 2 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1147 AM EDT Sat Jul 25 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-261600-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1147 AM EDT Sat Jul 25 2020

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered thunderstorms are expected to develop over north and
central Georgia this afternoon into the evening. A few storms
could be strong with damaging winds, hail, frequent lightning,
and locally heavy rainfall.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

Scattered thunderstorms are expected across the area. A few
storms may be strong to severe with damaging winds, frequent
lightning, hail, and locally heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Jul 25, 1:52 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
152 PM EDT Sat Jul 25 2020

GAZ032-033-251815-
North Fulton GA-Cobb GA-
152 PM EDT Sat Jul 25 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON AND COBB COUNTIES
UNTIL 215 PM EDT...

At 152 PM EDT...a strong thunderstorm was over Atlantic Station, or
near Atlanta...moving west at 10 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Atlanta, Marietta, Sandy Springs, Smyrna, Grant Park-Zoo Atlanta,
Midtown, Fair Oaks, White Water Park, West End, Virginia Highland,
Vinings, Sweet Auburn, Turner Field, Piedmont Park, Bankhead, Six
Flags Over Georgia, Cascade Heights, Bolton, Dobbins Air Reserve Base
and Atlantic Station.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3399 8452 3391 8435 3371 8435 3372 8452
      3375 8457 3374 8458 3377 8459
TIME...MOT...LOC 1752Z 106DEG 7KT 3382 8439

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jul 25, 1:59 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
159 PM EDT Sat Jul 25 2020

GAZ074>076-251830-
Jefferson GA-Washington GA-Glascock GA-
159 PM EDT Sat Jul 25 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN JEFFERSON...
NORTHEASTERN WASHINGTON AND GLASCOCK COUNTIES UNTIL 230 PM EDT...

At 159 PM EDT...a strong thunderstorm was over Gibson...moving south
at 10 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Gibson, Avera, Mitchell, Edge Hill, Edgehill, Downs, Agricola, Grange
and Stapletons Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3303 8274 3326 8273 3327 8270 3327 8269
      3329 8266 3330 8252 3306 8242
TIME...MOT...LOC 1759Z 351DEG 9KT 3322 8262

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jul 25, 2:15 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
215 PM EDT Sat Jul 25 2020

GAZ034-046>048-251845-
Walton GA-Rockdale GA-Gwinnett GA-Newton GA-
215 PM EDT Sat Jul 25 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WALTON...
NORTHEASTERN ROCKDALE...SOUTHEASTERN GWINNETT AND NORTHERN NEWTON
COUNTIES UNTIL 245 PM EDT...

At 215 PM EDT...a strong thunderstorm was over Rosebud, or 9 miles
north of Conyers...moving east at 5 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Snellville, Loganville, Grayson, Walnut Grove, Jersey, Lakeview
Estates, Windsor, Gum Creek, Youth, Big Haynes Creek Park and
Rosebud.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3370 8378 3370 8403 3374 8404 3375 8403
      3377 8405 3382 8407 3394 8386
TIME...MOT...LOC 1815Z 253DEG 6KT 3379 8397

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jul 25, 2:21 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
221 PM EDT Sat Jul 25 2020

GAZ032-033-043-251845-
North Fulton GA-Douglas GA-Cobb GA-
221 PM EDT Sat Jul 25 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...NORTHEASTERN
DOUGLAS AND SOUTHWESTERN COBB COUNTIES UNTIL 245 PM EDT...

At 220 PM EDT...a strong thunderstorm was over Mableton, or 7 miles
south of Marietta. This storm was nearly stationary.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Atlanta, Marietta, Douglasville, Smyrna, Powder Springs, Austell,
Lithia Springs, Fair Oaks, Sweetwater Creek State Park, Jim R Miller
Park, Six Flags Over Georgia, Dobbins Air Reserve Base, Mableton and
Vinings.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3397 8468 3391 8447 3374 8447 3373 8454
      3375 8457 3372 8460 3371 8471
TIME...MOT...LOC 1820Z 093DEG 3KT 3384 8455

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jul 25, 2:22 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
222 PM EDT Sat Jul 25 2020

GAZ058>061-071>076-251845-
Butts GA-Jefferson GA-Washington GA-Putnam GA-Monroe GA-Baldwin GA-
Hancock GA-Glascock GA-Jones GA-Jasper GA-
222 PM EDT Sat Jul 25 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BUTTS...JEFFERSON...
WASHINGTON...SOUTHWESTERN PUTNAM...NORTHERN MONROE...BALDWIN...
SOUTHERN HANCOCK...SOUTHWESTERN GLASCOCK...JONES AND SOUTHERN JASPER
COUNTIES UNTIL 245 PM EDT...

At 221 PM EDT...a line of strong thunderstorms was along a line
extending from near Stellaville to near Ethridge to near Turtle
Cove...and moving southwest at 20 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of these storms include
Milledgeville, Sandersville, Jackson, Gray, Monticello, Louisville,
Wrens, Davisboro, Tennille, Flovilla, Stapleton, Avera, Mitchell,
Deepstep, Edge Hill, Edgehill, Midway-Hardwick, Meriwether, Downs and
Beulah.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3293 8240 3295 8308 3301 8314 3299 8318
      3297 8316 3298 8321 3296 8327 3295 8326
      3296 8367 3309 8404 3320 8404 3320 8409
      3337 8386 3323 8343 3320 8225
TIME...MOT...LOC 1821Z 038DEG 16KT 3316 8237 3319 8347 3331 8383

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jul 25, 2:25 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
225 PM EDT Sat Jul 25 2020

GAZ038-050-051-251900-
Taliaferro GA-Oglethorpe GA-Greene GA-
225 PM EDT Sat Jul 25 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TALIAFERRO...
SOUTHWESTERN OGLETHORPE AND NORTHEASTERN GREENE COUNTIES UNTIL 300 PM
EDT...

At 225 PM EDT...a strong thunderstorm was near Wrayswood, or 7 miles
northwest of Greensboro. This storm was nearly stationary.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Greensboro, Union Point, Woodville, Maxeys, Robinson, Penfield,
Philomath and Daniel Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3374 8298 3358 8297 3359 8329 3377 8328
TIME...MOT...LOC 1825Z 093DEG 3KT 3367 8326

HAIL...0.25IN
WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 8:42 PM EDTSpecial Weather StatementFFCBleckley, Pulaski33 min
Jul 24, 9:53 PM EDTSpecial Weather StatementFFCBibb, Twiggs37 min
Jul 24, 10:48 PM EDTSpecial Weather StatementFFCDooly27 min
Jul 25, 12:26 PM EDTSpecial Weather StatementFFCDawson34 min
Jul 25, 12:47 PM EDTSpecial Weather StatementFFCGlascock, Warren28 min
Jul 25, 1:05 PM EDTSpecial Weather StatementFFCDeKalb25 min
Jul 25, 1:15 PM EDTSpecial Weather StatementFFCWhite30 min
Jul 25, 1:19 PM EDTSpecial Weather StatementFFCGlascock26 min
Jul 25, 1:39 PM EDTSpecial Weather StatementFFCHancock36 min
Jul 25, 1:52 PM EDTSpecial Weather StatementFFCFulton23 min
Jul 25, 1:59 PM EDTSpecial Weather StatementFFCGlascock31 min
Jul 25, 2:15 PM EDTSpecial Weather StatementFFCGwinnett30 min
Jul 25, 2:21 PM EDTSpecial Weather StatementFFCCobb24 min
Jul 25, 2:22 PM EDTSpecial Weather StatementFFCBaldwin, Butts, Jefferson, Jones, Washington23 min
Jul 25, 2:25 PM EDTSpecial Weather StatementFFCGreene35 min
Jul 25, 2:26 PM EDTSpecial Weather StatementFFCDeKalb34 min
Jul 25, 2:28 PM EDTSevere Thunderstorm WarningFFCGwinnett47 min
Jul 25, 2:41 PM EDTSpecial Weather StatementFFCTaliaferro34 min
Jul 25, 2:45 PM EDTSevere Thunderstorm WarningFFCHancock, Washington30 min
Jul 25, 2:51 PM EDTSpecial Weather StatementFFCRockdale24 min
Jul 25, 2:55 PM EDTSevere Thunderstorm WarningFFCNewton, Walton35 min
Jul 25, 2:56 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan34 min
Jul 25, 2:58 PM EDTSpecial Weather StatementFFCDouglas32 min
Jul 25, 3:00 PM EDTSpecial Weather StatementFFCClayton30 min
Jul 25, 3:06 PM EDTSevere Thunderstorm WarningFFCDouglas, Fulton, Paulding39 min
Jul 25, 3:06 PM EDTSevere Thunderstorm WarningFFCBaldwin, Jones24 min
Jul 25, 3:10 PM EDTSpecial Weather StatementFFCHenry35 min
Jul 25, 3:24 PM EDTSpecial Weather StatementFFCMorgan, Newton36 min
Jul 25, 3:32 PM EDTSevere Thunderstorm WarningFFCNewton, Walton43 min
Jul 25, 3:40 PM EDTSpecial Weather StatementFFCClayton35 min
Jul 25, 3:41 PM EDTSpecial Weather StatementFFCBanks34 min
Jul 25, 3:43 PM EDTSpecial Weather StatementFFCMonroe32 min
Jul 25, 3:45 PM EDTSpecial Weather StatementFFCHarris30 min
Jul 25, 3:49 PM EDTSevere Thunderstorm WarningFFCJones, Monroe41 min
Jul 25, 3:56 PM EDTSpecial Weather StatementFFCFayette34 min
Jul 25, 3:58 PM EDTSevere Thunderstorm WarningFFCJasper, Morgan, Putnam32 min
Jul 25, 4:00 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette30 min
Jul 25, 4:01 PM EDTSpecial Weather StatementFFCHaralson29 min
Jul 25, 4:13 PM EDTSevere Thunderstorm WarningFFCButts, Lamar, Monroe, Spalding47 min
Jul 25, 4:19 PM EDTSpecial Weather StatementFFCOconee26 min
Jul 25, 4:21 PM EDTSevere Thunderstorm WarningFFCFannin, Union39 min
Jul 25, 4:25 PM EDTSpecial Weather StatementFFCMadison35 min
Jul 25, 4:27 PM EDTSpecial Weather StatementFFCBleckley33 min
Jul 25, 4:30 PM EDTSpecial Weather StatementFFCFayette30 min
Jul 25, 4:31 PM EDTSpecial Weather StatementFFCCarroll29 min
Jul 25, 4:33 PM EDTSevere Thunderstorm WarningFFCCherokee, Cobb42 min
Jul 25, 4:34 PM EDTSpecial Weather StatementFFCPolk26 min
Jul 25, 4:37 PM EDTSpecial Weather StatementFFCMontgomery23 min
Jul 25, 4:38 PM EDTSevere Thunderstorm WarningFFCCarroll52 min
Jul 25, 4:40 PM EDTSevere Thunderstorm WarningFFCMeriwether, Pike, Upson35 min
Jul 25, 4:45 PM EDTSpecial Weather StatementFFCJackson30 min
Jul 25, 4:48 PM EDTSpecial Weather StatementFFCPulaski27 min
Jul 25, 4:50 PM EDTSpecial Weather StatementFFCUnion25 min
Jul 25, 4:53 PM EDTSpecial Weather StatementFFCBibb37 min
Jul 25, 5:01 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Lumpkin, Union44 min
Jul 25, 5:12 PM EDTSpecial Weather StatementFFCPolk33 min
Jul 25, 5:13 PM EDTSevere Thunderstorm WarningFFCMeriwether, Pike47 min
Jul 25, 5:21 PM EDTSpecial Weather StatementFFCWhitfield24 min
Jul 25, 5:23 PM EDTSpecial Weather StatementFFCJackson37 min
Jul 25, 5:36 PM EDTSevere Thunderstorm WarningFFCBartow, Floyd, Paulding, Polk39 min
Jul 25, 5:39 PM EDTSpecial Weather StatementFFCTalbot36 min
Jul 25, 5:45 PM EDTSevere Thunderstorm WarningFFCGilmer, Pickens45 min
Jul 25, 5:57 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Muscogee48 min
Jul 25, 5:59 PM EDTSpecial Weather StatementFFCPeach31 min
Jul 25, 6:00 PM EDTSpecial Weather StatementFFCHall30 min
Jul 25, 6:09 PM EDTSevere Thunderstorm WarningFFCMarion, Talbot36 min
Jul 25, 6:09 PM EDTSevere Thunderstorm WarningFFCBartow, Chattooga, Floyd, Gordon, Walker51 min
Jul 25, 6:11 PM EDTSpecial Weather StatementFFCCherokee34 min
Jul 25, 6:16 PM EDTSpecial Weather StatementFFCLaurens29 min
Jul 25, 6:17 PM EDTSpecial Weather StatementFFCTelfair43 min
Jul 25, 6:31 PM EDTSpecial Weather StatementFFCTaylor44 min
Jul 25, 6:37 PM EDTSevere Thunderstorm WarningFFCHarris, Muscogee23 min
Jul 25, 6:43 PM EDTSpecial Weather StatementFFCGordon47 min
Jul 25, 6:47 PM EDTSpecial Weather StatementFFCCherokee43 min
Jul 25, 6:53 PM EDTSpecial Weather StatementFFCJohnson37 min
Jul 25, 6:58 PM EDTSpecial Weather StatementFFCWilcox32 min
Jul 25, 7:11 PM EDTSevere Thunderstorm WarningFFCJohnson, Laurens, Washington, Wilkinson34 min
Jul 25, 7:44 PM EDTSpecial Weather StatementFFCWhitfield31 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.